# SDR AT0100143

- Difficulty date: April 21, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS AT LEFT FUSELAGE NOSE UPPERS SKIN AT BS 69.5.  CUT OUT CRACKS, HFEC INSPECTED, FABRICATED, TREATED, PRIMED AND INSTALLED DOUBLERS IAW DC9 SRM 51-10-2, DWG SRO9530239.
